# SDR REXA2015011200024

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 16,137 hours, 15,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET INDICATION ON SHORT FINAL.  NOTICED NOTHING UNUSUAL WHEN INSPECTING LAV.  NOTED NO RESIDUAL ODOR PRESENT.  RAN BOTH PACKS AT FULL HOT VIA APU SOURCE.  NO SMOKE, HAZE, ODOR PRESENT.  NOTED TOILET SMOKE DETECTOR ELECT CONNECTOR LOOSE DUE TO SLIDE LATCH NOT LOCKED.  AS A PRECAUTION, REPLACED DETECTOR IAW 200 AMM 26-16-01.  OPS CHECKS GOOD.  ACFT OK FOR CONTINUED SERVICE.
